MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ ACCESS REAMER 40 RU; EXTREMITY INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US APG+ ACCESS REAMER 40 RU; EXTREMITY INSTRUMENTS : REAMERS
Model Number 2236-10-008
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The access reamer size 40 is blunt and needs to be replaced or sharpened, surgery delay 5 minutes.No patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.Photo were provided, however the reported dull condition could not be confirmed visually.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
APG+ ACCESS REAMER 40 RU
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11891696
Report Number1818910-2021-11354
Device Sequence Number17052193
Product Code HTO
UDI-Device Identifier10603295106050
UDI-Public10603295106050
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2236-10-008
Device Catalogue Number223610008
Device Lot NumberPG0311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1